# SDR HYIA401TJ

- Difficulty date: December 25, 2008
- Submitted: December 28, 2008
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 17,448 hours, 18,089 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: 9910397
- Condition: Burned
- Location: Zone 500
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE COMING OUT OFF THE COCKPIT.  MAINTENANCE INSPECTED FOUND RIGHT ENGINE'S STARTER RELAY HAD FAILED.  MAINTENANCE REMOVED AND REPLACED RELAY RETURNED AIRCRAFT TO SERVICE.
